[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 3 (Vol. 6, No. 3 2020) ::
Mathematical Researches 2020, 6(3): 0-0 Back to browse issues page
Dynamic Model of Virus Transmission in Plants
Tayebe Waezizadeh 1, Tayebe Parsaei2, Fereshte Fourozesh3
1- Shahid Bahonar university of Kerman , waezizadeh@uk.ac.ir
2- Shahid Bahonar university of Kerman
3- Bam university
Abstract:   (432 Views)
In the study of viral diseases in plants, the immune response of the plant plays a basic role. In this paper, a mathematical model based on differential equations system with time delay for the immune response of the plant is introduced. As follows, the dynamical behavior of the model in equilibrium points is investigated. At the end, a plant in two different modes, organic and non- organic is considered and the behavior of the curves of solutions are investigated by Matlab software.
 
Keywords: Mathematical model, Equilibrium point, Stability, Hopf Bifurcation.
     
Type of Study: Original Manuscript | Subject: alg
Received: 2018/07/25 | Accepted: 2019/02/3 | Published: 2020/11/30 | ePublished: 2020/11/30
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Waezizadeh T, Parsaei T, Fourozesh F. Dynamic Model of Virus Transmission in Plants. Mathematical Researches. 2020; 6 (3)
URL: http://mmr.khu.ac.ir/article-1-2819-en.html


Volume 6, Issue 3 (Vol. 6, No. 3 2020) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 30 queries by YEKTAWEB 4227